# SDR HALA2014120100201

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 48,899 hours, 8,865 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11518661
- Part serial: 049C0235
- Condition: Failed
- Part time: 24,926 hours, 4,237 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LANDING, EICAS MID CABIN, AFT CABIN, FWD CABIN, FLIGHT DECK TEMP ILLUMINATED, RECEIVED A VERY HOT, WENT MANUAL, NO RESPONSE.  R & R ZONE TEMP CONTROLLER IAW AMM 21-61-03-004-015, DUE TO CONTROLLER.  BITE AND OPS CK GOOD.
